MathSciNet Relay Station
MathSciNet bibliographic data
MR1311905 (96g:58158) 58F22 (34C25 58F30 76E99)
Chicone, Carmen A geometric approach to regular perturbation theory with an application to hydrodynamics. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4559–4598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement